# SDR MASA01036

- Difficulty date: April 10, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

FLT 6009 - PHX-DSM - DIVERTED TO ABQ AFTER CAPTAIN PERFORMED AN INFLIGHT SHUT DOWN OF THE NR 2 ENGINE.  THE OIL PRESSURE WENT DOWN TO 15 PSI AND THE OIL TEMP INCREASED 26 DEG CELSIUS TO 144 DEG CELSIUS.  INCREASING POWER AND RETARDING POWER TO IDLE HAD NO AFFECT ON THE LOW OIL PRESSURE.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE OIL SCAVENGE PUMP, B-SUMP REGULATOR VALVE AND THE OIL TANK CAP.  OP CHECKS GOOD ON TEST FLIGHT.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
